Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Dark urine, abdominal pain and delayed periods. Early pregnancy symptoms?

I am 29 years old female, and have a 28 days regular period cycle. I am trying to conceive, but after 2-3 days of intercourse with my husband, I had an acute pain in my stomach for 1 minute. I am 3 days late for my periods. And today morning, I had a dark urine . I am confused, if I it is early sign of pregnancy or some other problem could be there.
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

As you missed your expected date of periods better to go for pregnancy test once.
If the test comes negative, better to go for evaluation to rule out urinary tract infection.
As urinary tact infection can occur after intercourse and can present with pain abdomen, pain during urination etc.
Urine microscopy can find out the possible causes for dark urine.
Take care.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor